# SDR P5CA9500145

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track Fitting
- Part number: 60B001801
- Condition: Migrated
- Location: Nr 1 Te Flap
- Part time: 86,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION ON NR 1 TRAILING EDGE FLAP TRACK UNDER WING FITTING.  REPAIRED ACCORDING TO BOEING SB 57-2262.
